# SDR CHQA201200003

- Difficulty date: January 9, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N378SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145593
- Aircraft time: 25,645 hours, 25,025 cycles
- Engine: Allsn AE3007A
- Engine time: 17,368 hours, 16,800 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524039001
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C INSPECTION, A CRACK WAS FOUND ON FRAME 23.  REPAIRED IN ACCORDANCE WITH SRM53-00-04 AND ETD 2012-145-000314 REVISION A.
